# SDR SIMA20131222010

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,053 hours, 19,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE EMERGENCY LAMP INOPERATIVE.  R & R SERVICE DOOR HINGE EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  R & R EMERGENCY BATTERY NR 2 IAW  AMM 33-50-04-000-802-A & 33-50-04-400-802-A.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
